# SDR SWAA2022010546691

- Difficulty date: November 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 6 LEADING EDGE NOSE SKIN AT ACTUATOR RT WING.  PERFORMED HAND LAY OUT ON LOWER SURFACE SLAT 6 LEADING EDGE NOSE SKIN AT ACTUATOR RT WING IAW SRM 57-42-01-2R-8 REPAIR 8 FIGURE 202 SHEET 3 THIS REPAIR IS APPLICABLE AS PER APB 57-42-01 PAGE 201.
